# SDR 96ZZZX5923

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233YV
- Make and model: Beech 1900D
- Aircraft serial: UE233
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 19357222
- Condition: Cracked
- Location: Lt Wing
- Part time: 254 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 5636 - LT BLEED AIR FAIL LIGHT CAME ON IN-FLIGHT.  MAINTENANCE FOUND FOUR SEALS BRITTLE AND CRACKED BETWEEN FUSELAGE AND ACM WHICH MELTED HOLE IN EVA TUBING.  AIRCRAFT TOTAL TIME 254 HOURS.
